Open Journal of Statistics

Vol.2 No.1(2012), Paper ID 16878, 8 pages

DOI:10.4236/ojs.2012.21010

 

On the Spectrum of Asymptotic Expansions for an Asymptotic Normal Sequence

 

Min Tsao

 

 

Copyright © 2012 Min Tsao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Tsao, "On the Spectrum of Asymptotic Expansions for an Asymptotic Normal Sequence," Open Journal of Statistics, Vol. 2 No. 1, 2012, pp. 98-105. doi: 10.4236/ojs.2012.21010.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.